# SDR R61A2022062900416

- Difficulty date: June 12, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 12,000 hours, 7,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Splice
- Part number: 17086125001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLOOR STRUCTURE, SPLICE CORRODED AT FR90 RH RBL 12. REPLACED SPLICE AT FR90 RBL12 WITH NEW IAW SRM 51-43-01
